# SDR MASA2014021030927

- Difficulty date: January 16, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 39,609 hours, 32,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS SMALL AREA OF CORROSION.  CORROSION REMOVED.
